Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 13, 2021, 9:46 PM CDT for Marshall County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 9:46 PM CDT (02:46 UTC)
- Expired
- Jun 13, 2021, 10:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Nashville, TN
County Marshall County, TN
The radar
The Northeast Alabama radar (KHTX), 64 km from the middle of the area, began a volume at 02:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1471 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1759 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
237
WWUS84 KOHX 140246
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
946 PM CDT Sun Jun 13 2021
TNZ061-075-140315-
Bedford TN-Marshall TN-
946 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
SOUTHWESTERN BEDFORD COUNTIES UNTIL 1015 PM CDT...
At 946 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Shelbyville, moving south at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of southeastern
Marshall and southwestern Bedford Counties.
LAT...LON 3526 8678 3551 8661 3541 8640 3532 8641
3532 8643 3533 8646 3536 8649 3535 8653
3536 8654 3537 8659 3536 8660 3533 8660
3532 8664 3531 8665 3531 8668 3525 8675
TIME...MOT...LOC 0246Z 012DEG 27KT 3541 8654
$$
WhiteheadWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 13, 6:14 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 13, 6:14 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Nashville TN 614 PM CDT Sun Jun 13 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... At 150 PM CDT, another steamy day was underway with heat index values mostly 95-100. We had a few storms this morning, but not much since. Satellite shows building cumulus clouds in the past half hour or so, so scattered storms should start to fire up soon. A weak cool front is approaching, note the 50s dew points north of the Ohio River. As the diffuse boundary bumps into the 4000+ surface based capes in place, we may have a few severe storms with damaging gusts from the stronger cells. Downpours with more than 1 inch of rainfall are possible as well. Keep in mind not everyone will get storms, but those who do will surely know it! Late day pops are lowest northwest to highest southeast, mainly 20-40 percent. Once the boundary pushes through late this evening, we will finally shut off the rain chances for a while. Patchy shallow fog is possible tonight especially in the areas that receive rain today. Lower dew points will filter into the area on Monday, but we will stay rather warm with highs in the upper 80s to lower 90s. A deep trough will begin to set up over the northeast US Monday night that will push a couple reinforcing shots of dry and cooler air into our area Tuesday through Thursday. Highs will be in the low to mid 80s during this stretch and humidity will be quite tolerable considering it is June. The large northeast trough will get kicked out late Thursday and weak upper ridging will slide into our area. This will allow the temperatures and humidity to start creeping up on Friday. Chances for scattered showers and storms return next weekend. Also, we will be watching the western Gulf of Mexico for possible tropical formation later this week. && .AVIATION... 00Z TAF DISCUSSION. Isolated showers and thunderstorms will be possible over the next few hours this evening before a cold front moves through later this evening and overnight. VFR conditions expected overnight into the day tomorrow with northwest winds around 5 to 10 knots. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........Barnwell
Hazardous weather outlook, Jun 13, 5:05 AM CDT, 16 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 505 AM CDT Sun Jun 13 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-141015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 505 AM CDT Sun Jun 13 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few strong to briefly severe thunderstorms are possible this afternoon and evening. Damaging wind gusts are the main concern. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 10
In the hours before
Special weather statement, Jun 13, 7:02 PM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Nashville TN
702 PM CDT Sun Jun 13 2021
TNZ095-140045-
Giles TN-
702 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GILES COUNTY UNTIL 745 PM
CDT...
At 702 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pulaski, moving south at 10 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Pulaski, Elkton and Goodspring.
This includes Interstate 65 between mile markers 11 and 22.
LAT...LON 3513 8716 3530 8703 3531 8696 3531 8687
3530 8686 3531 8686 3531 8684 3529 8683
3502 8692
TIME...MOT...LOC 0002Z 019DEG 8KT 3525 8699
WhiteheadSpecial weather statement, Jun 13, 7:38 PM CDT, 2 hours 8 minutes before
Special Weather Statement National Weather Service Nashville TN 738 PM CDT Sun Jun 13 2021 TNZ028-062>064-078-140115- Cannon TN-Rutherford TN-Wilson TN-De Kalb TN-Warren TN- 738 PM CDT Sun Jun 13 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DE KALB...EAST CENTRAL RUTHERFORD...NORTHWESTERN WARREN...SOUTHEASTERN WILSON AND CANNON COUNTIES UNTIL 815 PM CDT... At 737 PM CDT, Doppler radar was tracking a strong thunderstorm 7 miles south of Watertown, or 12 miles north of Woodbury, moving south at 25 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Woodbury, Alexandria, Dowelltown, Liberty, Auburntown, Bradyville, Milton and Readyville. LAT...LON 3610 8618 3605 8592 3568 8594 3577 8632 TIME...MOT...LOC 0037Z 004DEG 22KT 3600 8610 Whitehead
Special weather statement, Jun 13, 8:14 PM CDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Nashville TN
814 PM CDT Sun Jun 13 2021
TNZ062-063-075-077-140200-
Cannon TN-Rutherford TN-Bedford TN-Coffee TN-
814 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...
NORTHWESTERN COFFEE...NORTHEASTERN BEDFORD AND CANNON COUNTIES UNTIL
900 PM CDT...
At 813 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodbury, moving south at 30 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Woodbury, Bradyville, Beechgrove, Fosterville and Readyville.
This includes Interstate 24 between mile markers 88 and 100.
LAT...LON 3563 8645 3589 8618 3584 8593 3578 8595
3573 8599 3572 8599 3571 8600 3570 8599
3569 8599 3567 8598 3565 8599 3565 8598
3551 8601
TIME...MOT...LOC 0113Z 008DEG 25KT 3590 8611
WhiteheadSpecial weather statement, Jun 13, 8:53 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Nashville TN
853 PM CDT Sun Jun 13 2021
TNZ062-063-075-077-140245-
Cannon TN-Rutherford TN-Bedford TN-Coffee TN-
853 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RUTHERFORD...WESTERN
COFFEE...BEDFORD AND SOUTHWESTERN CANNON COUNTIES UNTIL 945 PM CDT...
At 852 PM CDT, Doppler radar was tracking a strong thunderstorm near
Shelbyville, moving south at 25 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Shelbyville, Tullahoma, Wartrace, Bell Buckle, Normandy, Deason,
Bradyville, Beechgrove, Raus and Arnold AFB.
This includes Interstate 24 between mile markers 89 and 108.
LAT...LON 3533 8646 3536 8649 3535 8653 3537 8662
3539 8663 3578 8628 3571 8606 3535 8616
3534 8626 3535 8625 3537 8628 3538 8625
3539 8628 3541 8625 3541 8626 3536 8633
3535 8641 3532 8642
TIME...MOT...LOC 0152Z 018DEG 23KT 3552 8637
WhiteheadSpecial weather statement, Jun 13, 9:24 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Nashville TN
924 PM CDT Sun Jun 13 2021
TNZ061-075-140300-
Bedford TN-Marshall TN-
924 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MARSHALL AND
NORTHWESTERN BEDFORD COUNTIES UNTIL 1000 PM CDT...
At 924 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Spring Hill, or 16 miles northeast of Lewisburg, moving
south at 25 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Lewisburg, Chapel Hill, Farmington and Unionville.
LAT...LON 3548 8686 3571 8677 3571 8676 3570 8676
3570 8675 3571 8675 3570 8674 3571 8673
3571 8667 3569 8664 3570 8663 3570 8661
3541 8654
TIME...MOT...LOC 0224Z 000DEG 20KT 3567 8667
WhiteheadSpecial weather statement, Jun 13, 9:46 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
946 PM CDT Sun Jun 13 2021
TNZ061-075-140315-
Bedford TN-Marshall TN-
946 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARSHALL AND
SOUTHWESTERN BEDFORD COUNTIES UNTIL 1015 PM CDT...
At 946 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Shelbyville, moving south at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of southeastern
Marshall and southwestern Bedford Counties.
LAT...LON 3526 8678 3551 8661 3541 8640 3532 8641
3532 8643 3533 8646 3536 8649 3535 8653
3536 8654 3537 8659 3536 8660 3533 8660
3532 8664 3531 8665 3531 8668 3525 8675
TIME...MOT...LOC 0246Z 012DEG 27KT 3541 8654
WhiteheadThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:02 PM CDT | Special Weather Statement | OHX | Giles | 43 min |
| Jun 13, 7:38 PM CDT | Special Weather Statement | OHX | Cannon | 37 min |
| Jun 13, 8:14 PM CDT | Special Weather Statement | OHX | Cannon | 46 min |
| Jun 13, 8:53 PM CDT | Special Weather Statement | OHX | Bedford | 52 min |
| Jun 13, 9:24 PM CDT | Special Weather Statement | OHX | Marshall | 36 min |
| Jun 13, 10:00 PM CDT | Special Weather Statement | OHX | Marshall | 45 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.